Translator Disclaimer
2011 On a Class of Nilpotent Distributions
Ovidiu Calin, Der-Chen Chang
Taiwanese J. Math. 15(2): 875-881 (2011). DOI: 10.11650/twjm/1500406239

Abstract

This paper presents a sufficient condition for two vector fields $X$ and $Y$ to have the squares noncommutative, i.e. $[X^2, Y^2] \not= 0$. We prove that if the vector fields $X$, $Y$ span a nilpotent distribution with nilpotence class 2, then the squares of the vector fields do not commute.

Citation

Download Citation

Ovidiu Calin. Der-Chen Chang. "On a Class of Nilpotent Distributions." Taiwanese J. Math. 15 (2) 875 - 881, 2011. https://doi.org/10.11650/twjm/1500406239

Information

Published: 2011
First available in Project Euclid: 18 July 2017

zbMATH: 1236.58007
MathSciNet: MR2810186
Digital Object Identifier: 10.11650/twjm/1500406239

Subjects:
Primary: 53C99
Secondary: 53D99

Rights: Copyright © 2011 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 2 • 2011
Back to Top